# SDR HEEA087257

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 204001855001
- Condition: Worn
- Location: Lever Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEFLON BAD ON BEARING. REPLACED BEARING (2 EA) MS276434 DUE TO WEAR.  REPAIRED.
